# SDR REXA2016012100081

- Difficulty date: January 21, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 23,279 hours, 20,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Condition: Broken
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW CONNECTOR MOUNTING BRACKET FOR J110 J112 IS BROKEN.  REMOVED & INSTALLED SERVICEABLE CONNECTOR MOUNTING BRACKET FOR J110 J112 IAW SRM 51-42-21, ESPM 20-17-10 & EA CRJ253-03946.
